Advertisement

New Robust H ∞  Fuzzy Control for the Interconnected Bilinear Systems Subject to Actuator Saturation

  • Xinrui Liu
  • Dongsheng Yang
  • Zhidong Li
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 7368)

Abstract

This paper deals with the problem of stabilizing the fuzzy interconnected bilinear systems via the state-feedback controllers with actuator saturation. Firstly, the nonlinear interconnected systems with the additive disturbance inputs are represented into the bilinear interconnected systems via Taylors series expansion and then we adopt the T-S fuzzy modeling technique to construct the fuzzy bilinear models. Secondly, the saturated linear state-feedback controllers for fuzzy interconnected bilinear systems are presented. An ellipsoid is the contractively invariant set of the fuzzy interconnected bilinear systems. The LMI-based conditions are proposed such that the fuzzy interconnected bilinear systems are asymptotically stable with the H  ∞  performance with the ellipsoid contained in the region of attraction. Moreover, an assigned polytopic region of the state space, containing the equilibrium, is enclosed into the region of attraction of the equilibrium itself. Finally, a numerical example is utilized to demonstrate the validity and effectiveness of the proposed method.

Keywords

Fuzzy Bilinear System Robust H ∞  Control Actuator Saturation Large-Scale Interconnected Systems 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chen, B., Liu, X.P.: Delay-Dependent Robust Control for T-S fuzzy systems with time delay. IEEE Trans. Fuzzy Systems 13, 544–556 (2005)CrossRefGoogle Scholar
  2. 2.
    Cao, Y.Y., Frank, P.M.: Analysis and Synthesis of Nonlinear Time Delay Systems via Fuzzy Control. IEEE Trans. Fuzzy Systems 8, 200–211 (2000)CrossRefGoogle Scholar
  3. 3.
    Wang, W.J., Luoh, L.: Stability and Stabilization of Fuzzy Large-Scale Systems. IEEE Trans. Fuzzy Systems 12, 309–315 (2004)CrossRefGoogle Scholar
  4. 4.
    Xu, S., Lam, J.: Robust H  ∞  Control for Uncertain Discrete-Time-Delay Fuzzy Systems via Output Feedback Controllers. IEEE Trans. Fuzzy Systems 13, 82–93 (2005)CrossRefGoogle Scholar
  5. 5.
    Mohler, R.R.: Bilinear Control Processes. Academic Press, New York (1973)zbMATHGoogle Scholar
  6. 6.
    Elliott, D.L.: Bilinear Systems in Encyclopedia of Electrical Engineering. Wiley, New York (1999)Google Scholar
  7. 7.
    Benallou, A., Mellichamp, D.A., Seborg, D.E.: Optimal Stabilizing Controllers for Bilinear Systems. Int. J. Contr. 48, 1487–1501 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Chen, M.S.: Exponential Stabilization of a Constrained Bilinear System. Automatica 34, 989–992 (1998)zbMATHCrossRefGoogle Scholar
  9. 9.
    Li, T.H., Tsai, S.H., Lee, J.Z.: Robust H  ∞  Fuzzy Control for a Class of Uncertain Discrete Fuzzy Bilinear Systems. IEEE Trans. Syst. Man, Cybern. Part B 38, 510–527 (2008)CrossRefGoogle Scholar
  10. 10.
    Hua, T.S., Lin, Z.L., Chen, B.M.: An Analysis and Design Method for Linear Systems Subject to Actuator Saturation and Disturbance. Automatica 38, 351–359 (2002)CrossRefGoogle Scholar
  11. 11.
    Cao, Y.Y., Lin, Z.L.: Robust Stability Analysis and Fuzzy-Scheduling Control for Nonlinear Systems Subject to Actuator Saturation. IEEE Trans. Fuzzy Systems 11, 57–67 (2003)CrossRefGoogle Scholar
  12. 12.
    Boyd, S., Ghaoui, L.E., Feron, E., Balakrishnan, V.: Linear Matrix Inequalities in System and Control Theory. SIAM, Philadelphia (1994)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Xinrui Liu
    • 1
  • Dongsheng Yang
    • 1
  • Zhidong Li
    • 2
  1. 1.School of Information Science and EngineeringNortheastern UniversityShenyangP.R. China
  2. 2.Shenyang Jinlu Real Estate Development Co., Ltd.ShenyangP.R. China

Personalised recommendations